# SDR COMA0560306

- Difficulty date: May 10, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 28,147 hours, 26,750 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 415
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 18,755 hours, 18,175 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5146 - FLAPS FAIL CAUTION.  COULD NOT DUPLICATE REPLACED THE FECU.
